## **AGENDA**

## Hazardous Waste Generator Workshops Fall 2023

NOTE: Times are approximate due to the number of questions received **Questions are encouraged** 

7:30	Registration	North Carolina Manufacturers Alliance
8:00	Introduction	<u>Jimmy Carter</u> – North Carolina Manufacturers Alliance <u>Brent Burch</u> – Compliance Branch Head
8:30	Waste Identification Part I	Richard Concepción – Western Environmental Chemist,
9:30	BREAK (10 minutes)	
9:40	Waste Identification Part II	<u>Dan Girdner</u> – Inspector, Winston-Salem Region
10:30	BREAK (10 minutes)	
10:40	Waste Minimization	Wes Hare – Inspector, Wilmington Region
11:05	Universal Waste/ Used Oil/E-Waste	Mark Webb - Inspector, Raleigh Region
11:45	Enforcement	<u>Aram Kim</u> – Inspector, Raleigh Region
12:05	LUNCH (1 hour)	
1:05	Inspection - Paperwork	<u>Andrew Martin</u> – Inspector, Mooresville Region
2:05	BREAK (10 minutes)	
2:15	Special Topics/ Intro to Container Management	<u>Andrea Stermer</u> – Inspector, Washington Region
3:00	Intro to Chemist, Soil Sampling Plans, & Closure Guidance	<u>Autumn Romanski</u> – Eastern Environmental Chemist
3:20	BREAK (10 minutes)	
3:30	Workshop Review - Kahoot	Nick Guglielmi – Inspector, Asheville Region

Introductions: <u>Rose Pruitt</u> – Inspector, Mooresville Region